# SDR CALA2025060205155

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,537 hours, 29,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR964411
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 34 EMERGENCY LIGHT BROKE PLASTIC COVER MISSINNG REQ MEL 3319E PICS TOMC APPROVED - THIS AIRCRAFT HAS 38 ROWS C/W MEL 3319E REMOVED AND REPLACED ROW 34 ABC LIGHT ASSY REFERENCE AMM 33-51-11. OPS CHECK GOOD MEL REVERESED.PARTS USED: 29-3326-3-0013, QTY :1
